Discontinuous Galerkin method for material flow problems


Göttlich, Simone ; Schindler, Patrick


[img] PDF
341893.pdf - Published

Download (8MB)

DOI: https://doi.org/10.1155/2015/341893
URL: https://madoc.bib.uni-mannheim.de/50795
Additional URL: https://www.hindawi.com/journals/mpe/2015/341893/
URN: urn:nbn:de:bsz:180-madoc-507951
Document Type: Article
Year of publication: 2015
The title of a journal, publication series: Mathematical Problems in Engineering : MPE
Volume: 2015
Issue number: Article ID 341893
Page range: 1-15
Place of publication: London [u.a.]
Publishing house: Hindawi ; Taylor & Francis
ISSN: 1024-123X , 1563-5147
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Wissenschaftliches Rechnen (Göttlich 2011-)
Pre-existing license: Creative Commons Attribution 3.0 Unported (CC BY 3.0)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.




Metadata export


Citation


+ Search Authors in

BASE: Göttlich, Simone ; Schindler, Patrick

Google Scholar: Göttlich, Simone ; Schindler, Patrick

ORCID: Göttlich, Simone ORCID: 0000-0002-8512-4525 ; Schindler, Patrick

+ Download Statistics

Downloads per month over past year

View more statistics



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item